# SDR USAA070637

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 21,529 hours, 21,529 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y1292 JUST FWD OF FR 23 HAS CORROSION.  CUT OUT BAD SECTION, SPLICED IN NEW PER SRM 51-72; CORR TASK JA-900-09000, DEFECT SIZE:  .25 INCH DIA X .030 INCH DEEP.
